Volume 3, Issue 5, September 2018
Algorithmic Computation of Annamalai’s Geometric Series and Summability
Chinnaraji Annamalai
Pages: 100-101     Published Online: Oct. 24, 2018
DOI: 10.11648/j.mcs.20180305.11
Abstract | Full-Text PDF (163KB)
View 1245                 Downloads 185
A Note on Some Equivalences of Operators and Topology of Invariant Subspaces
Bernard Mutuku Nzimbi
Pages: 102-112     Published Online: Dec. 28, 2018
DOI: 10.11648/j.mcs.20180305.12
Abstract | Full-Text PDF (314KB)
View 955                 Downloads 128
Browse journals by subject